# SDR AALA980855

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT AFT ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED AFT LEFT ENTRY DOOR EMERGENCY EXIT LIGHT CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
